# SDR 2006UALA01551

- Difficulty date: August 9, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 27,956 hours, 10,634 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AB
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE. DESCENDED TO FL120 AND STABILIZED. SAMC BELIEVES CARGO DOOR SEAL WAS BLOWN. FLT DIVERTED. SUPPLEMENTAL DATA UPDATE REPLACED CPC NR 1 PRECAUTIONARY ON ACCOUNT OF PREVIOUS LEG PRESSURIZATION PROBLEM.  SYSTEM 1 FAULT DISPLAYED ON UPPER ECAM.  SWAPPED CONTOLLERS BETWEEN NR 1 AND  2.  FAULT SWAPPED WITH SYSTEM 2.  REPLACED CPC NR 2. ACCOMPLISHED PRESS CHECK OF AIRCRAFT.  PRESSURIZATION CK FAILS.  INSPECTED CPC 1 & 2 FOR PROPER INSTALLATION.  NO DISCREPANCIES NOTED.  DUE TO PRESSURIZATION LOSS FWD CARGO DOOR SEAL REPLACED.  ACCOMPLISHED LEAK CHECK OF DOOR SEAL. NO LEAKS NOTED.  DURING PRESSURIZATION CHECK. AIRCRAFT WAS NOT ABLE TO ACHIEVE MORE THAN 4.4-PSI DIFFERENTIAL PRESS.  REPLACED OUTFLOW VA
